I've been taking lamictal for a while. I got up to 200 and I noticed a significant change in my moods and was a lot happier as well. I recently upped my dose and for around a week and a half I have been snappy, irritable, and overly sensitive. What is going on with me? Could it be the medicine? Or is it just a bad 2 weeks? I'm surprised by how sudden it came on too, the snappiness/irritable/etc.
Who decided to increase your dose? Why? I've been on doses as high as 500mg ... After 7 yrs on, the only side effect I experienced was massive dependence :( now I'm struggling to find a substitute. My personal suggestion is if 200mg works for u stick with it because eventually your body will increase tolerance and you might have to increase the dose in order to have the same effect of 200mg. Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2013 • 3 answers
Posted 26 Sep 2013 • 3 answers
Lamotrigine - What dose of lamictal are you on (for mood stabilizer). I've worked my way up to 150.?
Posted 24 Dec 2013 • 4 answers
Posted 4 Oct 2016 • 0 answers
Posted 17 Nov 2016 • 3 answers